# SDR SWIA200616384

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 11,143 hours, 10,016 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03043
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,807 hours, 4,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MSG.   REPLACED NR 2 SECU PER MM 27-61-05. OPERATIONAL CHECK GOOD.
